Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Abstract

Let G be a k-connected irregular graph of order n, size m and maximum degree [Formula omitted.] . Let [Formula omitted.] be the signless Laplacian spectral radius of G. In this article, we prove the following lower bound on [Formula omitted.] : [Formula omitted.] Moreover, we determine similar bounds for the signless Laplacian spectral radius of proper spanning subgraphs and k-edge-connected graphs.

Keywords

The signless Laplacian spectrum, irregular graph, k-connected, k-edge-connected

Publication Date

4-2017

Source Publication Title

Linear and Multilinear Algebra

Volume

65

Issue

4

Start Page

830

End Page

839

Publisher

Taylor & Francis

Peer Reviewed

1

Copyright

This is an Accepted Manuscript of an article published by Taylor & Francis in Linear and Multilinear Algebra in April 2017, available online: http://www.tandfonline.com/10.1080/03081087.2016.1209731

Funder

This work was supported by General Research Fund of Hong Kong [grant number 202413]; FRG, Hong Kong Baptist University [grant number 2/14-15/012].

DOI

10.1080/03081087.2016.1209731

ISSN (print)

03081087

ISSN (electronic)

15635139

Available for download on Tuesday, May 01, 2018

Included in

Mathematics Commons

Share

COinS